100 Ibuprofen Packs with 2 Tablets

$18.99

SKU: FAIB CS Categories: ,

Description

Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg.

Additional information

Weight 1 oz

Reviews

There are no reviews yet.

Be the first to review “100 Ibuprofen Packs with 2 Tablets”

Your email address will not be published. Required fields are marked *